BibTeX record journals/pcs/AbramovK14

download as .bib file

@article{DBLP:journals/pcs/AbramovK14,
  author    = {Sergei A. Abramov and
               Denis E. Khmelnov},
  title     = {Regular solutions of linear differential systems with power series
               coefficients},
  journal   = {Program. Comput. Softw.},
  volume    = {40},
  number    = {2},
  pages     = {98--106},
  year      = {2014},
  url       = {https://doi.org/10.1134/S0361768814020029},
  doi       = {10.1134/S0361768814020029},
  timestamp = {Tue, 29 Dec 2020 18:27:07 +0100},
  biburl    = {https://dblp.org/rec/journals/pcs/AbramovK14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics